MAUDE Adverse Event Report: MERIT MEDICAL IRELAND, LTD. MERIT LAUREATE®; PERIPHERAL VASCULAR GUIDEWIRE

MERIT MEDICAL IRELAND, LTD. MERIT LAUREATE®; PERIPHERAL VASCULAR GUIDEWIRE
Catalog Number LWSTFA35260EX/D
Medical Device Problem Codes Material Disintegration (1177); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges during a procedure the outer jacket of the guidewire tore off during withdrawal of the device.No patient injury.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be established.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
MERIT LAUREATE®
Common Device Name
PERIPHERAL VASCULAR GUIDEWIRE
Manufacturer (Section D)
MERIT MEDICAL IRELAND, LTD.
parkmore business park west
ballybrit, galway H91W2 74
EI  H91W274
Manufacturer (Section G)
MERIT MEDICAL IRELAND, LTD.
parkmore business park west
ballybrit, galway H91W2 74
EI   H91W274
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key24199366
Report Number1721504-2026-00846
Device Sequence Number15868541
Product Code DQX
UDI-Device Identifier00884450033333
UDI-Public00884450033333
Combination Product (Y/N)Y
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K170933
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberLWSTFA35260EX/D
Device Lot NumberK3111752
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown